@Article{PauloSergioAlvesMartins_12_2017,
   author = "Paulo S{\'e}rgio Alves Martins and Julien Eynard and Jean-Claude Bajard and Leonel Sousa",
   title = "Arithmetical Improvement of the Round-Off for Cryptosystems in High-Dimensional Lattices",
   journal = "IEEE Transactions on Computers",
   volume = 66,
   pages = "2005 - 2018",
   number = 12,
   year = 2017,
   month = dec,
   BibTexOrigem = "13096 www.Inesc-ID.pt 2018-12-12"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!